Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FONCTIONNELLE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 80989

  • Page / 3240

Export

Selection :

  • and

COMPACTNESS OF THE SUPPORT IN CONVEX AND NONCONVEX FOURTH ORDER ELASTICITY PROBLEMSBERNIS F.1982; NONLINEAR ANAL.; ISSN 0362-546X; USA; DA. 1982; VOL. 6; NO 11; PP. 1221-1243; BIBL. 27 REF.Article

ON A NONLINEAR FUNCTIONAL OF BERKOVITZ AND POLLARDREDHEFFER R.1973; ARCH. NATION. MECH. ANAL.; GERM.; DA. 1973; VOL. 50; NO 1; PP. 1-9; BIBL. 5 REF.Serial Issue

A PROPOS DE CERTAINES PROPRIETES DES FONCTIONNELLES ADDITIVES DE MARKOVBENVENISTE A.1972; ; S.L.; DA. 1972; PP. (38 P.); BIBL. DISSEM.; (THESE DOCT. 3EME CYCLE, SPEC. MATH.-STAT., MENTION PROBAB.; UNIV. PARIS VI; 1972)Thesis

ANALYTIC FUNCTIONALS WITH UNBOUNDED CARRIERS AND MEAN PERIODIC FUNCTIONSMERIL A.1983; TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0002-9947; USA; DA. 1983; VOL. 278; NO 1; PP. 115-136; BIBL. 21 REF.Article

CONVERGENCE OF SEMI-GROUPS ASSOCIATED WITH CONTINUOUS ADDITIVE FUNCTIONALS OF A MARKOV PROCESSDUNCAN RD.1972; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1972; VOL. 24; NO 3; PP. 195-202; BIBL. 6 REF.Serial Issue

LAST EXIT TIMES AND ADDITIVE FUNCTIONALS.GETOOR RK; SHARPE MJ.1973; ANN. PROBAB.; U.S.A.; DA. 1973; VOL. 1; NO 4; PP. 550-569; BIBL. 16 REF.Article

MODULUS OF CONTINUITY FOR CONTINUOUS ADDITIVE FUNCTIONALSMILLAR PW.1972; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1972; VOL. 24; NO 1; PP. 71-78; BIBL. 13 REF.Serial Issue

L'OESOPHAGE. ETUDE ANATOMIQUE, FONCTIONNELLE, RADIOLOGIQUE ET CLINIQUE. LA DEGLUTITIONNEMOURS AUGUSTE S; BARAG N.1973; OUEST MED.; FR.; DA. 1973; VOL. 26; NO 4; PP. 357-398; BIBL. 9P.Serial Issue

THEOREME ERGODIQUE POUR LES FONCTIONNELLES ADDITIVESDIREEV YU V.1980; TEOR. VEROJATN. EE PRIMEN.; ISSN 0040-361X; SUN; DA. 1980; VOL. 25; NO 3; PP. 625-628; ABS. ENG; BIBL. 6 REF.Article

FONCTIONNELLES LINEAIRES ET QUADRATIQUES DE CHAMPS ALEATOIRES GAUSSIENS HOMOGENES ET ISOTROPESYADRENKO MJ.1974; DOP. AKAD. NAUK U.R.S.R., A; S.S.S.R.; DA. 1974; VOL. 36; NO 10; PP. 884-886; ABS. ANGL. RUSSE; BIBL. 6 REF.Article

ANATOMIE FONCTIONNELLE DU COLONFAUVY A; LABOUR P; KERNINON R et al.1972; C.R. ASS. ANATOMISTES; FR.; DA. 1972; NO 155; PP. 1271-1280; ABS. ANGL.; BIBL. 12 REF.Serial Issue

FONCTIONNELLES LINEAIRES OU NON LINEAIRES DE PROCESSUS ALEATOIRES A ACCROISSEMENTS INDEPENDANTS ET CARACTERE MARKOVIEN.BLANC LAPIERRE A; TORTRAT A.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 280; NO 14; PP. 953-956; ABS. ANGL.; BIBL. 5 REF.Article

PROJECTION DES FONCTIONNELLES ADDITIVES ET REPRESENTATION DES POTENTIELS D'UN PROCESSUS DE MARKOVBENVENISTE A; JACOD J.1973; C.R. ACAD. SCI., A; FR.; DA. 1973; VOL. 276; NO 20; PP. 1365-1368; BIBL. 6 REF.Serial Issue

METHODES FONCTIONNELLES DE RESOLUTION DES PROBLEMES DYNAMIQUES LINEAIRES DE PLANIFICATION ECONOMIQUECHARNYJ VI.1975; AUTOMAT. I TELEMEKH.; S.S.S.R.; DA. 1975; NO 11; PP. 159-169; ABS. ANGL.; BIBL. 15 REF.Article

A FUNCTIONAL INEQUALITY FOR ENTIRE FUNCTIONS GENERALIZING THE SINE FUNCTIONAL EQUATIONETIGSON L.1972; UNIV. BEOGRADU, PUB. ELEKTROTECH. FAK., MAT. FITZ.; JUGOSL.; DA. 1972; NO 381-409; PP. 135-138; BIBL. 1 REF.Serial Issue

A NOTE ON A FUNCTIONAL EQUATION FOR THE GENERATING FUNCTION OF THE POISSON DISTRIBUTIONVAN DER VAART HR.1972; SANKHYA, A; INDIA; DA. 1972; VOL. 34; NO 2; PP. 191-194; BIBL. 5 REF.Serial Issue

METHODE VARIATIONNELLE ET METHODE DES OPERATEURS MONOTONES DANS LA THEORIE DES EQUATIONS NON LINEAIRESVAJNBERG MM.1972; MOSKVA; NAUKA; DA. 1972; PP. 1-415; BIBL. 15 P.Book

A GENERALIZED VERSION OF THE FOURIER-BOREL TRANSFORMSOMMEN F.1981; BULL. SOC. R. SCI. LIEGE; ISSN 0037-9565; BEL; DA. 1981; VOL. 50; NO 5-8; PP. 203-218; BIBL. 10 REF.Article

SHORT PROOF OF A "RADON-NIKODYM THEOREM" FOR ADDITIVE FUNCTIONALSHOROWITZ J.1973; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1973; VOL. 25; NO 2; PP. 159-162; BIBL. 5 REF.Serial Issue

OPTIMAL APPROXIMATE FORMULAS WITH POLYNOMIAL PRECISION.CHAWLA MM.1975; B.I.T.; DANM.; DA. 1975; VOL. 15; NO 4; PP. 367-372; BIBL. 5 REF.Article

ON THE UNIQUENESS OF SOLUTIONS OF THE FUNCTIONAL EQUATIONZDUN M.1972; AEQUATIONES MATH.; SUISSE; DA. 1972; VOL. 8; NO 3; PP. 229-232; BIBL. 5 REF.Serial Issue

CONTINUITY OF POSITIVE FUNCTIONALS ON TOPOLOGICAL*-ALGEBRASJOHNSON DL.1982; J. MATH. ANAL. APPL.; ISSN 0022-247X; USA; DA. 1982; VOL. 89; NO 2; PP. 359-369; BIBL. 20 REF.Article

GLOBAL AND LOCAL VARIATIONAL DERIVATIVES AND INTEGRAL REPRESENTATIONS OF GATEAUX DIFFERENTIALSHAMILTON EP; NASHED MZ.1982; J. FUNCT. ANAL.; ISSN 0022-1236; USA; DA. 1982; VOL. 49; NO 1; PP. 128-144; BIBL. 26 REF.Article

ON THE REPRESENTATION OF STRICTLY CONTINUOUS LINEAR FUNCTIONALSLIAQAT ALI KHAN; ROWLANDS K.1981; PROC. EDINB. MATH. SOC.; ISSN 0013-0915; GBR; DA. 1981; VOL. 24; NO 2; PP. 123-130; BIBL. 8 REF.Article

A STIELTJES INTEGRAL FORMULA FOR DANIELL FUNCTIONALS.BAKER JD; DYER JA.1978; S.I.A.M. J. MATH. ANAL.; USA; DA. 1978; VOL. 9; NO 4; PP. 743-750; BIBL. 8 REF.Article

  • Page / 3240